# SDR ASAA0540475

- Difficulty date: September 18, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C25746142A
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT ELEVATOR DAMAGED AT T/E, OUTBOARD OF TRIM TAB.  PREPPED DAMAGED AREA, BONDED REPAIR IAW 737-400 SRM 51-70-04 REPAIR 11.  (M)
